3 doctors weighed in:

Scary Adderall (dextroamphetamine and racemic amphetamine) side effect. Need help?

3 doctors weighed in
Dr. Glen Elliott
Pediatrics - Psychiatry
2 doctors agree

In brief: Need information

What is the scary side effect? And, are you sure it's related to adderall (dextroamphetamine and racemic amphetamine).
If you're convinced, than work with your doctor to stop taking the adderall (dextroamphetamine and racemic amphetamine). If you're using it to treat adhd, there are lots of other options.

In brief: Need information

What is the scary side effect? And, are you sure it's related to adderall (dextroamphetamine and racemic amphetamine).
If you're convinced, than work with your doctor to stop taking the adderall (dextroamphetamine and racemic amphetamine). If you're using it to treat adhd, there are lots of other options.
Dr. Glen Elliott
Dr. Glen Elliott
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors